# SDR DALA2025031201949

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 70,329 hours, 32,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6608650) EXTERIOR SLIDE ILLUMINATION EMERGENCY LIGHTS INOP AT RT AFT OVER WING EXIT AND RT SIDE OF FUSELAGE AFT OF WING ROOT. REMOVED AND REPLACED M1671 POWER SUPPLY PER AMM 33-51.OPS CHECK GOOD.
